# SDR SWAA2022020185106

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER SILL THRESHOLD CENTER SUPPORT ANGLE CORRODED BS 313 TO BS 328 LBL 63' MARKED. / REMOVED EXISTING / UNSERVICEABLE THRESHOLD CENTER SUPPORT ANGLE AND INSTALLED NEW / SERVICEABLE THRESHOLD CENTER SUPPORT PN 141A8112-4 IAW SRM 51-40-02 AND BOEING DWG 141A8112 REV E A TAG # AD 7600 TOOL # 36649 CAL DUE 07-05-18
